Alert archive / Indiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 145, NWS Louisville, KY

June 26, 2018Crawford County, Perry County, Indiana; Meade County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2018, 12:25 PM EDT for Crawford County, Perry County, Indiana; Meade County, Kentucky. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2018, 12:25 PM EDT (16:25 UTC)
Expired
Jun 26, 2018, 12:45 PM EDT
In force
20 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, IN, Perry County, IN, Meade County, KY

The radar

The Louisville radar (KLVX), 63 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 10:26 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 4.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2005 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2005 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

830 
WUUS53 KLMK 261625
SVRLMK
INC025-123-KYC163-261645-
/O.NEW.KLMK.SV.W.0145.180626T1625Z-180626T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1225 PM EDT TUE JUN 26 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  South central Crawford County in south central Indiana...
  Perry County in south central Indiana...
  Northwestern Meade County in central Kentucky...

* Until 1245 PM EDT/1145 AM CDT/

* At 1225 PM EDT/1125 AM CDT/, severe thunderstorms were located
  along a line extending from 15 miles east of Holiday World to 13
  miles northeast of Hawesville to Tell City, moving northeast at 45
  mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Tell City, Mount Pleasant, Cannelton, Leopold, Troy, Alton,
  Roberta, Ranger, Beechwood and Terry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3800 8677 3801 8677 3802 8675 3808 8678
      3810 8677 3811 8679 3812 8677 3822 8643
      3810 8634 3803 8647 3805 8649 3804 8652
      3799 8652 3790 8664 3792 8668 3789 8672
      3790 8674 3799 8680
TIME...MOT...LOC 1625Z 244DEG 40KT 3814 8663 3805 8661 3795 8680 

HAIL...<.75IN
WIND...60MPH
 
$$

EER
1 follow-up statement
329 
WWUS53 KLMK 261642
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1242 PM EDT TUE JUN 26 2018

INC025-123-KYC163-261651-
/O.EXP.KLMK.SV.W.0145.000000T0000Z-180626T1645Z/
Crawford IN-Perry IN-Meade KY-
1242 PM EDT TUE JUN 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CRAWFORD...PERRY
AND NORTHWESTERN MEADE COUNTIES WILL EXPIRE AT 1245 PM EDT/1145 AM
CDT/...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 400 PM EDT/300 PM
CDT/ for south central Indiana...and central Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.


LAT...LON 3800 8677 3801 8677 3802 8675 3808 8678
      3810 8677 3811 8679 3812 8677 3822 8643
      3810 8634 3803 8647 3805 8649 3804 8652
      3799 8652 3790 8664 3792 8668 3789 8672
      3790 8674 3799 8680
TIME...MOT...LOC 1641Z 244DEG 40KT 3820 8648 3811 8646 3801 8665 

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 10:49 AM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 26, 10:49 AM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1049 AM EDT Tue Jun 26 2018

.Forecast Update...
Issued at 1040 AM EDT Tue Jun 26 2018

Multiple threats in play today from severe thunderstorms and flash
flooding. A training cluster of storms early this morning has
already produced significant flash flooding in Boyle and Lincoln
Counties, with MRMS showing rainfall totals of 4 to 6 inches.
Residual boundary remains draped from near Tell City to Danville,
and that is just where we do not need additional rain as 1-hr FFG is
as low as 1 inch.

WW 221 just issued by SPC, mainly for the MCS incoming from the
Wabash Valley. However with the favorable pulse environment in
place, any storms developing ahead of that system could easily go
severe as well. Main threat is damaging winds.

Expect a downward trend in the SVR threat after 21Z.

&&

.Short Term...(Today and tonight)
Issued at 313 AM EDT Tue Jun 26 2018

...Another Round of Strong Thunderstorms Expected Today...
...Flash Flood Watch Issued for Portions of the Area...

In the wake of afternoon convection, we've been in a little bit of a
short wave ridge axis since last evening.  This ridge has broken
down slightly as some additional convection has been firing east of
the I-65 corridor.  Skies were partly to mostly cloudy across the
region with readings mainly in the lower 70s.  In the near term, we
expect low cloudiness and scattered showers to continue across the
area with the best chances of rain mainly east of the I-65 corridor.
Temperatures are likely not to move too much through sunrise.

For today, quasi-stationary boundary will remain draped across the
central portions of Kentucky.  Latest CAM guidance suggests that
another perturbation out across central MO will move eastward and
into our region this afternoon.  We'll see some delay in
destabilization early this morning, due to low clouds.  However, we
may scour out a bit quicker and then get some heating to destabilize
things for the afternoon.  Shear parameters continue to look rather
marginal for organized severe weather.  However, strong storms are
likely given the favorable/expected instability parameters and we
would not be surprised to have a few severe storms out there this
afternoon with damaging winds being the primary threat.

Of greater concern is the heavy rainfall potential.  MRMS and
Doppler Radar estimates show a swath of 2-4 inch rainfall amounts
across the central portions of our CWA that fell yesterday.  Another
round of heavy rainfall is likely today with the storms and this
will increase our flash flood threat.  For this reason, have
coordinated with surrounding offices and will hoist a Flash Flood
Watch for the southern 2/3rds of our forecast area.  Mainly in areas
generally south of the I-64 corridor.  While widespread flooding is
not anticipated, there are a few areas that will likely see some
local flooding issues, especially if they get repeated storms.
Greatest flash flood potential would be in a belt of counties from
Hancock through Hardin and then eastward over into Madison County.

Temperatures today will likely average out in the mid 80s in the
north with mid-upper 80s across the south.  Temps could end up being
a little under if convection gets going early and disrupts our
normal diurnal heating cycle.

For tonight, initial band of storms from the afternoon will likely
press eastward into diminish as they plow through eastern Kentucky.
We might see a brief lull in the action until the next wave
approaches the region late tonight.  Initial thoughts were to allow
flash flood watch to continue into the overnight period.  However,
low confidence on the mesoscale environment and overall storm
evolution for late tonight is of low confidence.  Therefore, will
allow the watch to go until 03Z.  An expansion in time/area may be
needed if successive forecasts key in more on the convective
evolution for later tonight and early Wed.

.Long Term...(Wednesday through Monday)
Issued at 315 AM EDT Tue Jun 26 2018

Wednesday - Wednesday Night...

Scattered to numerous showers and storms are expected Wednesday into
later Wednesday evening as a shortwave and it's associated surface
low pass through the Great Lakes region. Given moderate instability,
and some deep layer flow thanks to the shortwave energy, some strong
to severe storms will be possible. In addition, continued rainfall
over areas that have seen many rounds of recent storms could lead to
localized flooding issues. Look for highs in the mid to upper 80s
Wednesday, with lows in the upper 60s to low 70s on Wednesday night.

Thursday - Saturday Night...

Strong upper ridging builds over our region and then centers over
the mid Atlantic coast by late in the weekend. This will bring
overall drier and hotter conditions to the area. Can't completely
shut off the shower and storm chances each afternoon, however given
the subsidence offered by the strong upper ridge should see only
isolated coverage chances Friday and Saturday.

The bigger story will be the heat and humidity. H85 temps look to
climb into the 20-22C range which should support temps in the low
90s, with mid 90s possible on Friday. These readings combined with
dew points up in the low and mid 70s will result in max heat indices
in the 100-109 range on Saturday, and around 100 on Thursday and
Saturday. Will have to watch for the need for an Excessive Heat
Advisory during this time, especially for Friday. Overnight lows
will remain mild in the 70-75 range.

Sunday - Monday...

The upper ridge axis will lose most of it's influence over our area
by this time, as more zonal flow sinks over the northern third of
the CONUS. The Ohio River Valley will be situated between the
stronger westerlies and and a nearly stationary weak frontal
boundary to our N/NW, and the upper ridge to our E/SE. The heat and
humidity will still be around, but with the loss of
subsidence/capping from the upper ridge we should expect better
coverage and chances of storm development. For now, will continue
mention of scattered shower and storm development along with
continued muggy highs in the low 90s. Mild overnight lows in the 70-
75 degree range should continue.

&&

.Aviation...(12Z TAF Issuance)
Issued at 635 AM EDT Tue Jun 26 2018

Quasi-stationary frontal boundary will remain draped across the
region today.  This feature will serve as a foci for renewed
convective develop later this morning and throughout the afternoon
hours.  Upstream perturbation is currently over central MO.  Latest
guidance has this moving into the Ohio Valley by late morning and
into the early afternoon hours.  Greatest concentration of
convection will likely be in the 26/16Z through 27/02Z time frame at
all the terminals.

Outside of storms, we're expecting VFR conditions.  However, this
morning, some MVFR and high end IFR ceilings will be possible at
KSDF and KLEX.  These low clouds should scour out by mid-morning and
return to VFR conditions.  Temporary drops to MVFR/IFR will be
possible in storms this afternoon/evening.  Winds today will be out
of the south/southwest at 4-8 knots, but could be gusty within
thunderstorms.

For tonight, we should see a relative lull in convection for mid-
late evening with the next perturbation arriving into the Ohio
Valley toward the end of the forecast period.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through this evening for INZ083-084-089>091.

KY...Flash Flood Watch through this evening for KYZ023>030-034-035-
     038>041-045>049-053>057-061>067-070>078-081-082.

&&

Update...RAS
Short Term...MJ
Long Term....BJS
Aviation.....MJ
Hazardous weather outlook, Jun 26, 6:43 AM EDT, 5 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
643 AM EDT Tue Jun 26 2018

INZ083-084-089>091-KYZ023>030-034-035-038>041-045>049-053>057-
061>067-070>078-081-082-271045-
Dubois-Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Nelson-Washington-Mercer-Jessamine-Clark-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
Including the cities of Jasper, English, Tell City, Corydon,
New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg,
Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville,
Shelbyville, Frankfort, Taylorsville, Lawrenceburg, Versailles,
Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville,
Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond,
Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville,
Liberty, Stanford, Russellville, Bowling Green, Franklin,
Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia,
Jamestown, Burkesville, and Albany
643 AM EDT Tue Jun 26 2018 /543 AM CDT Tue Jun 26 2018/

...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS
MORNING THROUGH THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are expected to move through the outlook area
this afternoon. The main hazard will be heavy rainfall with a risk of
flash flooding. A few of the stronger storms may produce gusty winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional rounds of thunderstorms will be possible on Wednesday.

Heat and humidity will return to the region later in the week, with
heat index values possibly exceeding 100 degrees Thursday through
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any wind damage or flooding.

INZ076>079-092-KYZ031>033-036-037-042-043-271045-
Orange-Washington-Scott-Jefferson-Clark-Oldham-Trimble-Henry-
Harrison-Bourbon-Nicholas-
Including the cities of Paoli, Salem, Scottsburg, Madison,
Jeffersonville, La Grange, Bedford, Milton, New Castle, Georgetown,
Cynthiana, Paris, and Carlisle
643 AM EDT Tue Jun 26 2018

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are expected to move through the outlook area
this afternoon. The main hazard will be heavy rainfall with a risk of
flash flooding. A few of the stronger storms may produce gusty winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional rounds of thunderstorms will be possible on Wednesday.

Heat and humidity will return to the region later in the week, with
heat index values possibly exceeding 100 degrees Thursday through
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any wind damage or flooding.

In the hours before

Special weather statement, Jun 26, 11:38 AM EDT, 47 minutes before
Special Weather Statement
National Weather Service Louisville KY
1138 AM EDT TUE JUN 26 2018

KYZ035>037-040>042-048-049-261615-
Bourbon-Scott-Woodford-Fayette-Jessamine-Franklin-Clark-Harrison-
1138 AM EDT TUE JUN 26 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
WOODFORD...SCOTT...NORTHERN CLARK...NORTH CENTRAL JESSAMINE...WESTERN
BOURBON...FAYETTE...SOUTHWESTERN HARRISON AND NORTHEASTERN FRANKLIN
COUNTIES...

At 1137 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles northeast of Frankfort to
Lexington. Movement was east at 30 mph.

Winds in excess of 40-45 mph are possible with these storms.

Locations impacted include...
Lexington, Georgetown, Frankfort, Winchester, Versailles, Paris,
Cardinal Hill, Cadentown, Fayette Mall and Veterans Park.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3794 8462 3833 8493 3836 8487 3834 8479
      3835 8474 3850 8454 3812 8408 3801 8402
TIME...MOT...LOC 1537Z 262DEG 27KT 3829 8478 3805 8446

AMS
Special weather statement, Jun 26, 11:40 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Louisville KY
1140 AM EDT TUE JUN 26 2018

INZ076-083-084-089-KYZ023-024-261645-
Crawford-Orange-Perry-Dubois-Hancock-Breckinridge-
1140 AM EDT TUE JUN 26 2018

...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT
DUBOIS...CRAWFORD...PERRY...ORANGE...HANCOCK AND BRECKINRIDGE
COUNTIES...

At 1137 AM EDT/1037 AM CDT/, radar indicated strong thunderstorms
along a line from Vincennes to Evansville to Henderson. Movement was
east at 45 mph.

Winds in excess of 40 mph are likely with these storms, and
localized gusts of 60 mph or more will be possible as they move into
the area between noon and 1 pm EDT, or 11 am and noon CDT.

Locations impacted include...
Jasper, Tell City, Paoli, Hardinsburg, Hawesville, English, Mount
Pleasant, Huntingburg, Ferdinand and Orleans.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 400 PM EDT/300 PM
CDT/ for south central Indiana...and central Kentucky.

LAT...LON 3851 8707 3853 8668 3869 8668 3869 8640
      3805 8645 3804 8649 3773 8648 3770 8673
      3774 8682 3779 8682 3784 8685 3784 8691
      3790 8692 3789 8699 3793 8697 3800 8677
      3810 8677 3812 8681 3821 8679 3820 8707
TIME...MOT...LOC 1537Z 254DEG 41KT 3888 8738 3767 8746

RAS
Special weather statement, Jun 26, 11:42 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Louisville KY
1142 AM EDT TUE JUN 26 2018

KYZ045>047-053>055-261630-
Boyle-Mercer-Marion-Washington-Nelson-Larue-
1142 AM EDT TUE JUN 26 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL NELSON...
SOUTHWESTERN MERCER...NORTH CENTRAL LARUE...NORTHERN MARION...
WASHINGTON AND NORTHWESTERN BOYLE COUNTIES...

At 1142 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles south of Bardstown to 8 miles
east of Springfield. Movement was east at 40 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Danville, Bardstown, Harrodsburg, Springfield, New Haven, Loretto,
Mackville, Lyons, Burkes Spring and Dant.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3760 8479 3762 8565 3780 8554 3776 8485
TIME...MOT...LOC 1542Z 261DEG 35KT 3768 8551 3764 8508

AMS
Local storm report, Jun 26, 11:44 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1144 AM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     TSTM WND DMG     CAMPBELLSVILLE          37.35N 85.35W
06/26/2018                   TAYLOR             KY   EMERGENCY MNGR

            TREES AND POWER LINES REPORTED DOWN.

&&

JMB
Special weather statement, Jun 26, 12:00 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Louisville KY
1200 PM EDT TUE JUN 26 2018

KYZ066-077-078-261645-
Russell-Casey-Adair-
1200 PM EDT TUE JUN 26 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RUSSELL...SOUTHERN
CASEY AND NORTHEASTERN ADAIR COUNTIES...

At 1200 PM EDT/1100 AM CDT/, a strong thunderstorm was located 9
miles northwest of Cains Store, moving east at 20 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Russell Springs, Mintonville, Lawhorn Hill, Windsor, Teddy, Webbs
Cross Roads, Sano, Gilpin, Cantown and Decatur.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3707 8519 3727 8514 3732 8477 3721 8475
      3712 8490 3706 8491
TIME...MOT...LOC 1600Z 264DEG 17KT 3719 8501

AMS
Local storm report, Jun 26, 12:25 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1225 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     FLASH FLOOD      2 ENE HUSTONVILLE       37.48N 84.79W
06/26/2018                   LINCOLN            KY   EMERGENCY MNGR

            WATER IS DOWN 4-6 FT. OIL IS LEAKING INTO
            GREEN RIVER. ROAD AND BUILDING DAMAGE AT KY
            78 WEST OF STANFORD, KY 2141, KY 1194 WEST
            OF STANFORD TO SOUTH OF JUNCTION CITY. AT MT
            SALEM RD, TRAILER PARK FLOODED. AL SCHULER
            RD, WATER WASHOUT OF ROAD. HUSTONVILLE
            FLOODED. LIBERTY ST FLOODED.

&&

JMB

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 3:19 AM EDTFlash Flood WatchLMKCrawford, Dubois, Floyd, Harrison, Perry41 hr
Jun 26, 11:19 AM EDTSpecial Weather StatementLMKOrange, Washington41 min
Jun 26, 11:28 AM EDTSevere Thunderstorm WarningLMKOrange, Washington32 min
Jun 26, 11:40 AM EDTSpecial Weather StatementLMKCrawford, Dubois, Orange, Perry65 min
Jun 26, 11:47 AM EDTSevere Thunderstorm WarningLMKDubois28 min
Jun 26, 12:12 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange, Perry33 min
Jun 26, 12:29 PM EDTSevere Thunderstorm WarningLMKPerry31 min
Jun 26, 12:34 PM EDTSevere Thunderstorm WarningLMKClark, Scott, Washington26 min
Jun 26, 12:40 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Orange, Washington35 min
Jun 26, 12:58 PM EDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott47 min
Jun 26, 1:04 PM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison, Washington41 min
Jun 26, 1:23 PM EDTSevere Thunderstorm WarningLMKClark, Jefferson37 min
Jun 26, 1:34 PM EDTSevere Thunderstorm WarningLMKClark41 min
Jun 26, 7:38 AM EDTFlash Flood WarningLMKBoyle, Casey, Lincoln, Marion7 hr
Jun 26, 10:30 AM EDTSpecial Weather StatementLMKAnderson30 min
Jun 26, 10:30 AM EDTSevere Thunderstorm WarningLMKTaylor30 min
Jun 26, 10:38 AM EDTSpecial Weather StatementLMKMadison52 min
Jun 26, 10:50 AM EDTSpecial Weather StatementLMKLarue40 min
Jun 26, 10:51 AM EDTSevere Thunderstorm WarningLMKCasey, Marion, Taylor24 min
Jun 26, 11:04 AM EDTSpecial Weather StatementLMKAnderson, Franklin, Woodford41 min
Jun 26, 11:06 AM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Woodford24 min
Jun 26, 11:13 AM EDTAreal Flood AdvisoryLMKMadison3 hr
Jun 26, 11:16 AM EDTSpecial Weather StatementLMKLincoln29 min
Jun 26, 11:21 AM EDTSpecial Weather StatementLMKMercer, Washington24 min
Jun 26, 11:38 AM EDTSpecial Weather StatementLMKBourbon, Fayette, Scott37 min
Jun 26, 11:42 AM EDTSpecial Weather StatementLMKBoyle, Washington48 min
Jun 26, 11:46 AM EDTSevere Thunderstorm WarningLMKFayette, Franklin, Scott, Woodford29 min
Jun 26, 11:52 AM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Marion, Mercer, Nelson, Washington38 min
Jun 26, 12:00 PM EDTSpecial Weather StatementLMKCasey45 min
Jun 26, 12:05 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Scott40 min
Jun 26, 12:07 PM EDTSevere Thunderstorm WarningLMKHancock, Ohio23 min
Jun 26, 12:38 PM EDTSpecial Weather StatementLMKBourbon, Harrison, Nicholas37 min
Jun 26, 12:39 PM EDTSpecial Weather StatementLMKScott51 min
Jun 26, 12:46 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Hart, Larue, Meade29 min
Jun 26, 1:07 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Taylor23 min
Jun 26, 1:08 PM EDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson37 min
Jun 26, 1:14 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Meade35 min
Jun 26, 1:17 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Grayson, Hart, Warren43 min
Jun 26, 1:24 PM EDTSpecial Weather StatementLMKClark21 min
Jun 26, 1:30 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Hart, Metcalfe, Taylor30 min
Jun 26, 1:32 PM EDTSevere Thunderstorm WarningLMKAnderson, Larue, Marion, Nelson, Washington43 min
Jun 26, 1:38 PM EDTSpecial Weather StatementLMKAllen37 min
Jun 26, 1:42 PM EDTAreal Flood AdvisoryLMKCasey, Taylor3 hr
Jun 26, 1:45 PM EDTAreal Flood AdvisoryLMKJefferson3 hr
Jun 26, 1:46 PM EDTTornado WarningLMKJefferson, Oldham, Shelby14 min
Jun 26, 1:48 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren27 min
Jun 26, 1:52 PM EDTFlash Flood WarningLMKScott3 hr
Jun 26, 1:55 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Cumberland, Green, Metcalfe35 min
Jun 26, 1:58 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Shelby, Spencer, Trimble32 min
Jun 26, 2:00 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Casey, Green, Hart, Metcalfe and 1 more30 min
Jun 26, 2:13 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe32 min
Jun 26, 2:13 PM EDTSevere Thunderstorm WarningLMKAnderson, Garrard, Jessamine, Mercer, Washington, Woodford32 min
Jun 26, 2:20 PM EDTTornado WarningLMKAdair, Cumberland, Metcalfe17 min
Jun 26, 2:26 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Cumberland, Green, Metcalfe34 min
Jun 26, 2:27 PM EDTAreal Flood AdvisoryLMKGreen, Hart, Larue, Marion, Nelson, Taylor and 1 more3 hr
Jun 26, 2:28 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Harrison, Scott, Woodford32 min
Jun 26, 2:31 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Russell29 min
Jun 26, 2:38 PM EDTAreal Flood AdvisoryLMKAdair, Casey, Russell3 hr
Jun 26, 2:38 PM EDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe14 min
Jun 26, 2:40 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Clinton, Cumberland, Monroe, Russell35 min
Jun 26, 2:41 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Jessamine, Madison, Woodford34 min
Jun 26, 2:49 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Madison26 min
Jun 26, 2:51 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell24 min
Jun 26, 2:55 PM EDTAreal Flood WarningLMKBoyle, Casey, Lincoln, Marion3 hr
Jun 26, 3:01 PM EDTSpecial Weather StatementLMKRussell14 min
Jun 26, 3:01 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott29 min
Jun 26, 3:14 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell31 min
Jun 26, 3:44 PM EDTAreal Flood WarningLMKGarrard, Lincoln, Madison3 hr
Jun 26, 7:49 PM EDTSpecial Weather StatementLMKHancock, Ohio41 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2018Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.